MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS MYOGLOBIN; MYOGLOBIN ASSAY

ROCHE DIAGNOSTICS ELECSYS MYOGLOBIN; MYOGLOBIN ASSAY
Catalog Number 07027583190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys myoglobin on a cobas e 801 analytical unit.Two serum tubes were collected from the patient at the same time.The first serum tube resulted in a myoglobin value of 28.5 ng/ml the second tube resulted in a value of 388 ng/ml.An edta plasma tube collected at the same time resulted in a myoglobin value of 159 ng/ml.All tubes were repeated and all recovered the same values.
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is: (b)(6).The patient's sample was provided for investigation.Initial investigations were able to reproduce the values obtained by the customer.The investigation is ongoing.
 
Additional Manufacturer Narrative
Further investigations of the patient's sample found no significant interference.The investigation could not identify a product problem.The cause of the event could not be determined.The issue is consistent with a local issue.Internal application data showed no difference between serum and 3 different plasma sample types.

Brand Name
ELECSYS MYOGLOBIN
Common Device Name
MYOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23597482
Report Number1823260-2025-04731
Device Sequence Number9381332
Product Code DDR
UDI-Device Identifier04015630940059
UDI-Public04015630940059
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number07027583190
Device Lot Number84460301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown